RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 5, Pages 795–800 (Mi mz6365)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

On the Convergence of Order-Preserving Weak Greedy Algorithms

A. V. Sil'nichenko

Peoples Friendship University of Russia

Keywords: greedy algorithm, order-preserving weak greedy algorithm, quasinormed space, Hilbert space, contraction of translations, measure space, the space $L_p$

DOI: https://doi.org/10.4213/mzm6365

Full text: PDF file (272 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:5, 741–747

Bibliographic databases:

Received: 24.03.2008

Citation: A. V. Sil'nichenko, “On the Convergence of Order-Preserving Weak Greedy Algorithms”, Mat. Zametki, 84:5 (2008), 795–800; Math. Notes, 84:5 (2008), 741–747

Citation in format AMSBIB
\Bibitem{Sil08}
\by A.~V.~Sil'nichenko
\paper On the Convergence of Order-Preserving Weak Greedy Algorithms
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 5
\pages 795--800
\mathnet{http://mi.mathnet.ru/mz6365}
\crossref{https://doi.org/10.4213/mzm6365}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2500648}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 5
\pages 741--747
\crossref{https://doi.org/10.1134/S0001434608110187}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262855600018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-59749105020}


Linking options:
  • http://mi.mathnet.ru/eng/mz6365
  • https://doi.org/10.4213/mzm6365
  • http://mi.mathnet.ru/eng/mz/v84/i5/p795

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu X., Lei Y., Yue Sh., Meng F., “Intuitionistic Fuzzy Kernel Matching Pursuit Based on Particle Swarm Optimization For Target Recognition”, Math. Probl. Eng., 2015, 587925  crossref  isi  elib  scopus
    2. Kh. Kh. Kh. Al-Dzhourani, V. A. Mironov, P. A. Terekhin, “Affinnye sistemy funktsii tipa Uolsha. Polnota i minimalnost”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 16:3 (2016), 247–256  mathnet  crossref  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:236
    Full text:80
    References:23
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020